# SDR AU990407

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 17891112
- Condition: Disbonded
- Location: Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE SLAT TRAILING EDGE WEDGES DISBONDED AND CORRODED ON THE FOLLOWING SLATS:  SLAT NR 1.   DISBOND 150 MM BY 40 MM (5.905 INCHES BY 1.574 INCH) AT INBOARD END, 30 MM (1.181 INCH) FORWARD OF TRAILING EDGE.  DISBOND 180 MM BY 12 MM (7.086 INCHES BY 0.472 INCH) AT OUTBOARD END UPPER SURFACE.   DISBOND 40 MM BY 25 MM (1.574 INCH BY 0.984 INCH) AT INBOARD END LOWER SURFACE.  SLAT NR 7.  CORROSION 70 MM BY 30 MM (2.755 INCHES BY 1.181 INCH AT 2510 MM (98.818 INCHES) FROM INBOARD END, 230 MM (9.055 INCHES) FORWARD OF TRAILING EDGE.  SLAT NR 8.  DISBOND IN TWO AREAS 50 MM BY 30 MM (1.968 INCH BY 1.181 INCH) AND 20 MM (0.787 INCH) IN DIAMETER ON INBOARD END UPPER SURFACE.
